| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4: unk a5: unk a6: unk h11: low vault is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault.Due to the low vault, the lens was removed and the problem was resolved.Cause of the event was reported as unknown.There are multiple device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H11: the initial mdr is not applicable as this is not a reportable event.Claim # (b)(4).